Alert archive / Tennessee / Frost Advisories in 2018
Frost Advisory 1, NWS Nashville, TN
NWS Nashville, TN issued this frost advisory at Apr 10, 2018, 3:02 PM CDT for 35 counties in Tennessee. It took effect at Apr 11, 2018, 1:00 AM CDT. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Apr 10, 2018, 3:02 PM CDT (20:02 UTC)
- In effect from
- Apr 11, 2018, 1:00 AM CDT
- Expired
- Apr 11, 2018, 8:00 AM CDT
- In force
- 7 hr
- Issued by
- NWS Nashville, TN
All 35 counties
Bedford County, TN, Cannon County, TN, Cheatham County, TN, Clay County, TN, Coffee County, TN, Cumberland County, TN, Davidson County, TN, DeKalb County, TN, Dickson County, TN, Fentress County, TN, Grundy County, TN, Hickman County, TN, Houston County, TN, Humphreys County, TN, Jackson County, TN, Lewis County, TN, Macon County, TN, Marshall County, TN, Maury County, TN, Montgomery County, TN, Overton County, TN, Perry County, TN, Pickett County, TN, Putnam County, TN, Robertson County, TN, Rutherford County, TN, Smith County, TN, Stewart County, TN, Sumner County, TN, Trousdale County, TN, Van Buren County, TN, Warren County, TN, White County, TN, Williamson County, TN, Wilson County, TN
The radar
The Nashville radar (KOHX), 27 km from the middle of the area, began a volume at 20:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 8.0 hours before the alert went out and 21 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1199 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- -46 m²/s²
- 0-3 km storm-relative helicity
- 11 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
937 WWUS74 KOHX 102002 NPWOHX URGENT - WEATHER MESSAGE National Weather Service Nashville TN 302 PM CDT Tue Apr 10 2018 ...Widespread Frost Expected Tonight... .Clear skies and calm winds will allow maximum cooling to occur tonight. This will lead to widespread frost development. Please take actions to protect sensitive vegetation from about 1 am tonight through 8 am Wednesday morning. TNZ005>011-023>034-056>066-075-077>080-110500- /O.NEW.KOHX.FR.Y.0001.180411T0600Z-180411T1300Z/ Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston- Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith- Jackson-Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson- Maury-Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford- Coffee-Warren-Grundy-Van Buren- Including the cities of Dover, Clarksville, Springfield, Hendersonville, Gallatin, Goodlettsville, Lafayette, Celina, Byrdstown, Erin, Waverly, New Johnsonville, McEwen, Dickson, Ashland City, Kingston Springs, Nashville, Lebanon, Mount Juliet, Hartsville, Carthage, South Carthage, Gordonsville, Gainesboro, Cookeville, Livingston, Jamestown, Allardt, Linden, Lobelville, Centerville, Hohenwald, Franklin, Brentwood, Columbia, Lewisburg, Murfreesboro, Smyrna, La Vergne, Woodbury, Smithville, Sparta, Crossville, Shelbyville, Tullahoma, Manchester, McMinnville, Altamont, Coalmont, and Spencer 302 PM CDT Tue Apr 10 2018 ...FROST ADVISORY IN EFFECT FROM 1 AM TO 8 AM CDT WEDNESDAY... The National Weather Service in Nashville has issued a Frost Advisory, which is in effect from 1 AM to 8 AM CDT Wednesday. * TEMPERATURE...32 to 36 degrees. * IMPACTS...With several hours of frost producing temperatures, crops and sensitive vegetation could be damaged. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Frost Advisory means that widespread frost is expected. Sensitive outdoor plants may be killed or damaged if left uncovered. && $$ 27
1 follow-up statement
575 WWUS74 KOHX 110235 NPWOHX URGENT - WEATHER MESSAGE National Weather Service Nashville TN 935 PM CDT Tue Apr 10 2018 ...Widespread Frost Expected... .Clear skies and light winds will allow maximum cooling to occur. This will lead to widespread frost development. Please take actions to protect sensitive vegetation from about 1 am through 8 am Wednesday morning. TNZ005>011-023>034-056>066-075-077>080-111300- /O.CON.KOHX.FR.Y.0001.180411T0600Z-180411T1300Z/ Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston- Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith- Jackson-Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson- Maury-Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford- Coffee-Warren-Grundy-Van Buren- Including the cities of Dover, Clarksville, Springfield, Hendersonville, Gallatin, Goodlettsville, Lafayette, Celina, Byrdstown, Erin, Waverly, New Johnsonville, McEwen, Dickson, Ashland City, Kingston Springs, Nashville, Lebanon, Mount Juliet, Hartsville, Carthage, South Carthage, Gordonsville, Gainesboro, Cookeville, Livingston, Jamestown, Allardt, Linden, Lobelville, Centerville, Hohenwald, Franklin, Brentwood, Columbia, Lewisburg, Murfreesboro, Smyrna, La Vergne, Woodbury, Smithville, Sparta, Crossville, Shelbyville, Tullahoma, Manchester, McMinnville, Altamont, Coalmont, and Spencer 935 PM CDT Tue Apr 10 2018 ...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT WEDNESDAY... * TEMPERATURE...32 to 36 degrees. * IMPACTS...With several hours of frost, crops and sensitive vegetation could be damaged. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Frost Advisory means that widespread frost is expected. Sensitive outdoor plants may be killed or damaged if left uncovered. && $$ 13
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this frost advisory went out at Apr 10, 12:12 PM CDT, 2 hours 50 minutes earlier.
Area forecast discussion, Apr 10, 12:12 PM CDT, 2 hours 50 minutes before
Area Forecast Discussion National Weather Service Nashville TN 1212 PM CDT Tue Apr 10 2018 .UPDATE... FOR 18Z AVIATION DISCUSSION. && .DISCUSSION... A gorgeous day on tap. It could be a little warmer, but we'll get that over the next 3 days. Forecast is on track, so no changes. Enjoy the sun. && .AVIATION... 18Z TAF DISCUSSION. While there will be some clouds this afternoon, VFR conditions are expected throughout this TAF cycle. Winds will be light and generally out of the north as high pressure starts to move into the region. && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && DISCUSSION/AVIATION......Unger
Hazardous weather outlook, Apr 10, 3:02 PM CDT, 0 minutes before
Hazardous Weather Outlook National Weather Service Nashville TN 302 PM CDT Tue Apr 10 2018 TNZ005>011-023>034-056>066-075-077>080-093>095-112015- Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston- Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith- Jackson-Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson- Maury-Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford- Coffee-Warren-Grundy-Van Buren-Wayne-Lawrence-Giles- 302 PM CDT Tue Apr 10 2018 This Hazardous Weather Outlook is for portions of Middle Tennessee. .DAY ONE...This Afternoon and Tonight. A Frost Advisory is now in effect for most of Middle TN between 1 am tonight and 8 am CDT tomorrow morning. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. 27
Nearby
Frost Advisories in Tennessee, 2018Every frost advisory in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.